domestic-supply.com        sarms.forsale
bannednutrition.com
Results 1 to 8 of 8

Thread: Potential Cardarine Side Effect??

  1. #1

    Potential Cardarine Side Effect??

    So I'm not sure if anyone else has experienced this while using cardarine but I am currently. Everything was purchased from esarms and I am using cardarine and stenabolic only. But I have noticed over the past week that I have had a weak urine stream. Kind of like applying enough pressure to a water hose with your foot to limit how much comes out but it's not fully stopping the flow. I decided to skip one day of taking cardarine and in that 24 hours there was a massive improvement in flow pressure. And when I added it back in, the same thing happened. I drink as close to a gallon of water per day that I can also.

    Anyone have thoughts or experienced this themselves?

  2. #2
    ive never heard of anything like that at any point in time whatsoever... i would HIGHLY doubt that has anything to do with what you have...




  3. #3
    Sounds like you're prostate sensitive like me. You can take prostate supports while on cycle and it will help some. Your prostate will return to normal when you come off. Steroids are much much worse so you need to consider this if you ever decide to use them.

    I'm even affected by some over the counter medications. You need to research these things if you're prostate sensitive as you get older.
    Last edited by cbbram; 07-31-2019 at 12:42 PM.
    Message me on Wickr private messenger for consultations and PED sources.

  4. #4
    Neither one of these are hormonal so you shouldn't really be having any issues but it won't hurt to take prostate supports if you personally are having an issue. Not everyone is the same.
    Message me on Wickr private messenger for consultations and PED sources.

  5. #5
    I just can't think of any reason why it would do this to me. I've been on cycle for about 5 weeks and it didn't start till week 4 maybe.

  6. #6
    Like Dylan said could be something else.
    Message me on Wickr private messenger for consultations and PED sources.

  7. #7
    I did a full Cardarine cycle from esarms and didn’t experience anything like that.

  8. #8
    Quote Originally Posted by AmericanNuke View Post
    I just can't think of any reason why it would do this to me. I've been on cycle for about 5 weeks and it didn't start till week 4 maybe.
    like i said, its not anything to do with anything you are using




Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •